Translator Disclaimer
December, 1990 Optimal Two-Period Repeated Measurements Designs
A. Hedayat, W. Zhao
Ann. Statist. 18(4): 1805-1816 (December, 1990). DOI: 10.1214/aos/1176347879

Abstract

For the class of repeated measurements designs based on $t$ treatments, $n$ experimental units and two periods, the following results are obtained. 1. The equivalence of the information matrices of such repeated measurements designs and of certain block designs is established. The implication of this equivalence on the optimality of both repeated measurements designs and block designs is explored. 2. A family of universally optimal designs or $A$-optimal designs is constructed depending whether or not $n$ divides $t$. 3. Families of optimal designs for residual effects and for comparing test treatments with a control are constructed.

Citation

Download Citation

A. Hedayat. W. Zhao. "Optimal Two-Period Repeated Measurements Designs." Ann. Statist. 18 (4) 1805 - 1816, December, 1990. https://doi.org/10.1214/aos/1176347879

Information

Published: December, 1990
First available in Project Euclid: 12 April 2007

zbMATH: 0714.62067
MathSciNet: MR1074436
Digital Object Identifier: 10.1214/aos/1176347879

Subjects:
Primary: 62K05
Secondary: 62K10

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.18 • No. 4 • December, 1990
Back to Top